# SDR CALA2023060701778

- Difficulty date: June 3, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N27959
- Make and model: Boeing 787-9
- Aircraft serial: 36407
- Aircraft time: 36,073 hours, 3,461 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Controller
- Part number: AAEH003578
- Part serial: 3578
- Condition: Inoperative
- Location: Left
- Part time: 36,072 hours, 3,461 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELEC MC CAC L1 /  START L1 STATUS MSG DDG 24-15-01 COMPLIED WITH, CMSC-L1 CHANEL 1 DEACTIVATED, PLACED ON MEL REQUEST MEL TOMC APPROVED MTC MSG 24-29501 ACTIVE L1 CAC CMSC REMOVED IAW MM 24-15-02. LEFT 1(L1) COMMON MOTOR START CONTROLLER REMOVED IAW AMM .COMMON MOTOR START CONTROLLER SOFTWARE INSTALLATION  CARRIED 7000045H03,QTY :1  78-2415-9-9001,QTY :1 DMC-B787-A-24-15-02-00A-520A-A  DUE TO NO SOFTWARE OUT IAW AMM DMC-B787-A-24-15-02-00A-750A-A  100 % PASSED. COMMON ROTABLE PARTS CHANGE WAS INDICATED - TT # 1727884  SN OFF 3578 LOADABLE.PN-7000045H03, SN-AAEH003578.   SERVICEABLE CMSC (LEFT MOTOR START CONTROLLER OPERATIONAL TEST CARRIED OUT IAW AMM 1 CAC) INSTALLED  IAW AMM DMC-B787-A-24-15-02-00A-720A-A DMC-B787-A-24-15-02-00A-320A-A TEST PASSED. PARTS USED: CONTROLLER, COM  OFF 78-2415-9-9001 3578 ON 78-215-9-9001 3092
